Advertisement -- Learn more about ads on this site.
MRSBENNETT2
25,000-29,999 SparkPoints 27,154
SparkPoints
 

Grrr!

Wednesday, October 03, 2012

I went to the doc. She's new and doesn't know my history. I was counting on getting some relief from this dizziness that's been happening for a week now. She says I'm supposed to ride it out...wait at least another week because it's probably due to stepping down to a half dose of the anti-depressant I was taking. I have to say this dizziness is making me bloody depressed!

I wanted relief, and I wanted it NOW.

Sigh.

Ok, put on my Big Girl Underpants and get on with it.
Share This Post With Others
Member Comments About This Blog Post
  • v TEXASFILLY
    emoticon I hope you're better soon, dear heart. BB~
    1419 days ago
  • v CBAILEYC
    Be persistent and don't let the doc off the hook after you jump through her hoop.
    emoticon
    C~
    1419 days ago
  • v WENDYJM4
    not good. Go to another doctor if you can.
    1419 days ago
  • v MISSELKEISINAUS
    I'd be growling too!
    I would have thought that dizziness is not a symptom to ignore and that a change in the level of your meds shouldn't cause 2 weeks of dizziness.
    see how you go with it, but donít be afraid to get another doctor's opinion. my own recent experiences have shown me, again, that doctors make mistakes, sometimes big ones.

    hugs, Elke

    1420 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MRSBENNETT2